# SDR 96ZZZX4733

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N613CW
- Make and model: Cessna T210L
- Aircraft serial: 21059920
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust System
- Part number: K1250860104
- Condition: Cracked
- Location: Turbo Inlet
- Part time: 274 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW EXHAUST SYSTEM WAS INSTALLED AT ENGINE CHANGE.  274 HOURS LATER DURING 100-HOUR INSPECTION, NUMEROUS CRACKS WERE FOUND ON RIGHT SIDE OF EXHAUST, BY TURBO INLET AND FRONT RISER.
